# SDR 95ZZZX2850

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N153Z
- Make and model: Beech 58P
- Aircraft serial: TJ322
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1024302411
- Condition: Cracked
- Location: Fs 107
- Part time: 3,128 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE 1,000-HOUR STRUCTURAL INSPECTION BEING DONE BY UNITED BEECHCRAFT ONTARIO, FINDING CRACKS IN THE FRAME AT STATION 107.000 FRAME, PN 102-430241-1, AT THE END OF SPLICE, PN 102-430196-3.  ALL THE AIRCRAFT THAT ARE BEING FOUND WITH CRACKS ARE IN THE 300 S/N'S AND HAVE 4 MISSING RIVETS.  THE AIRCRAFT WITH S/N IN THE 400 SERIES HAVE RIVETS INSTALLED AND NO CRACKS.  THE 1,000-HOUR STRUCTURAL INSPECTION IS A REQUIRED INSPECTION BY THE U. S. FOREST SERVICE ON THEIR BARON 58P'S.
